# SDR DALA2024010500156

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON PLAIN BUSH AT AILERON HINGE 1 I/B LUG ON L/H AILERON. CORRECTIVE ACTION: REPLACED BUSHINGS (2 E/A) ON HINGE #1 OF L/H AILERON AS PER AIRBUS CMM 57-61-21. (0139854)
